Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bounded $ {\rm ALGOL}$-like languages


Authors: Seymour Ginsburg and Edwin H. Spanier
Journal: Trans. Amer. Math. Soc. 113 (1964), 333-368
MSC: Primary 94.50; Secondary 68.00
MathSciNet review: 0181500
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 94.50, 68.00

Retrieve articles in all journals with MSC: 94.50, 68.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0181500-1
Article copyright: © Copyright 1964 American Mathematical Society